MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; Pulse generator, permanent, implantable
Model Number CD2231-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and visual examinations revealed no anomalies.Interrogation and preliminary test results were acceptable.A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.
 
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator, right ventricular lead and right atrial lead was explanted due to infection.The patient was discharged with no reports of adverse consequences.

Brand Name
FORTIFY DR, U1.6 SJ4 US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25028752
Report Number2017865-2026-08779
Device Sequence Number12991650
Product Code NVZ
UDI-Device Identifier05414734504386
UDI-Public(01)05414734504386(10)3372761(17)121031
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Model NumberCD2231-40Q
Device Catalogue NumberCD2231-40Q
Device Lot Number3372761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale